# SDR ORJA98311

- Difficulty date: December 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49931
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: LM124448
- Condition: Failed
- Location: Nr 1 Mlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

IN ORD - ABORTED TAKEOFF, WHEEL NOT TURNING LIGHT CAME ON AT BEGINNING OF TAKEOFF.  REMOVED AND REPLACED NR 1 MLG TRANSDUCER ASSY AND HUB CAP, OPS CHECK OK.  UPON FURTHER INVESTIGATION MAINTENANCE DISCOVERED THE INNER WHEEL BEARING WAS OF THE WRONG TYPE FOR THE WHEEL ASSY.  MAINTENANCE REMOVED AND REPLACED THE TIRE ASSY.  AIRCRAFT RETURNED TO SERVICE.  (M)
